# SDR IXXA10SMN085S

- Difficulty date: September 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580 L20-21r
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FRAME FLANGE CRACKED AT STA 1580.000 LONGERON20-21 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED FRAME.  FABRICATED FRAME SEGMENT. PERFORMED HEAT TREATMENT.  CLEANED,TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 53-2-0 FIG 2, SRM 53-2-0, SRM 51-1-21, SRM 51-1-20D, SRM 53-2-0 FIG 2, SRM 51-1-1, SRM 51-1-8B, SRM 53-2-0 FIG 2, SRM 51-1-20D, AND SRM 51-3-1.
